RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1988, Volume 136(178), Number 4(8), Pages 574–587 (Mi msb1761)  

This article is cited in 7 scientific papers (total in 7 papers)

Convolutions of Hilbert modular forms and their non-Archimedean analogues

A. A. Panchishkin


Abstract: The author constructs non-Archimedean analytic functions which interpolate special values of the convolution of two Hilbert cusp forms on a product of complex upper half-planes.
Bibliography: 15 titles.

Full text: PDF file (707 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1989, 64:2, 571–584

Bibliographic databases:

UDC: 511.334
MSC: Primary 11F41, 11F33; Secondary 11F67, 11F85, 11S80
Received: 18.02.1987

Citation: A. A. Panchishkin, “Convolutions of Hilbert modular forms and their non-Archimedean analogues”, Mat. Sb. (N.S.), 136(178):4(8) (1988), 574–587; Math. USSR-Sb., 64:2 (1989), 571–584

Citation in format AMSBIB
\Bibitem{Pan88}
\by A.~A.~Panchishkin
\paper Convolutions of Hilbert modular forms and their non-Archimedean analogues
\jour Mat. Sb. (N.S.)
\yr 1988
\vol 136(178)
\issue 4(8)
\pages 574--587
\mathnet{http://mi.mathnet.ru/msb1761}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=965894}
\zmath{https://zbmath.org/?q=an:0677.10019}
\transl
\jour Math. USSR-Sb.
\yr 1989
\vol 64
\issue 2
\pages 571--584
\crossref{https://doi.org/10.1070/SM1989v064n02ABEH003329}


Linking options:
  • http://mi.mathnet.ru/eng/msb1761
  • http://mi.mathnet.ru/eng/msb/v178/i4/p574

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Panchishkin A., “Non-Archimedean l-Functions of Siegel and Hilbert Modular-Forms”, Lect. Notes Math., 1471 (1991), 1–154  crossref  mathscinet  isi
    2. My V., “Unbounded P-Adic Convolutions of Hilbert Modular-Forms”, Comptes Rendus Acad. Sci. Ser. I-Math., 315:11 (1992), 1121–1124  mathscinet  zmath  isi
    3. Panchishkin A., “Motives Over Totally-Real Fields and P-Adic l-Functions”, Ann. Inst. Fourier, 44:4 (1994), 989–1023  crossref  mathscinet  zmath  isi
    4. Panchishkin A., “On the Siegel-Eisenstein Measure and its Applications”, Isr. J. Math., 120:Part b (2000), 467–509  crossref  mathscinet  zmath  isi
    5. A.A. Panchishkin, “Two variable p-adic L functions attached to eigenfamilies of positive slope”, Invent math, 154:3 (2003), 551  crossref  isi  elib
    6. Chung Pang Mok, “The exceptional zero conjecture for Hilbert modular forms”, Compositio Math, 145:1 (2009), 1  crossref  zmath  isi
    7. DANIEL DELBOURGO, “EXCEPTIONAL ZEROES OF P-ADIC L-FUNCTIONS OVER NON-ABELIAN FIELD EXTENSIONS”, Glasgow Math. J, 2015, 1  crossref
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:155
    Full text:49
    References:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019